Hello and welcome. No mom there would not be a three month delay in withdrawal.
He sounds like he might have started again and is now in withdrawal again.
How long ago did the symptoms start?
Compared to when you took him to the er for testing?
Was he going to support groups aa, na, celebrate recovery, church to help prevent relapse?
Recovery is a marathon not a sprint.
I would also say no to WD's after three months. Did you say he was tested for opiates or other drugs while there and came up clean. If this is the case does he simply have a virus that is making him sick. I was sick two days last week with a fever and the chills. There was a big difference between a fever and chills from being sick versus chills and fever from WD's. The WD's are a million times worse.
Is it possible that opiates are now out of his system so it is not caught in the test yet he is going through opiate WD's. There is an answer to this mystery. Good luck. Being clean for three months is awesome but at three months you are not out of the woods. Hell, at two years, I am not even close to being out of the woods.
It's unfortunately mental at this point opiates just don't stay in the body for that long. It's called post withdrawal symptoms. Some people have them because they lost the euphoria feeling that they use to get from the pills. He'll be back fine just be there as a supporter for him. All my love
Sounds allot like PAW (Post Acute Withdrawal). This is based on how long your son used and how much stress he's currently under right now...Recovery is a life long process and it does not end once you're clean and sober. I would hope that your son is receiving some type of followup care/therapy. The only hope of your son staying clean and sober is to maintain a constant vigil in some type of therapeutic recovery program.